Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    15
  • comment
    1
  • views
    1454

5 months 1 week

SkittlesMM

341 views

I continue to be cyst free! Since going off of Dianne 35 birth control 2 months ago I have noticed a couple of things; I am sweating more than I was and the odor is more potent however, my emotions are also much more stable and I've lost some weight. I also went up to 30mg a day about a month ago and I did notice a tiny push of black heads and a tiny back break out of little pimples. On 30mgs I have noticed lips are very dry and I got the cut in the side of my lips that is difficult to heal, it's been close to a month and I am hoping it doesn't last the remainder of my time on accutane. Speaking of which, I have approx 3 and 1/2 months left! Pretty excited and a little scared as I'm happily getting used to waking up and not freaking out about the day's new spots. Other side effects are quite dry eyes, a hand rash and joint pain again as I did the last time I upped my dose. 
  



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×